# SDR DALA2025010800173

- Difficulty date: January 4, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N104DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50023
- Aircraft time: 15,111 hours, 7,026 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RE-INSTALL PREVIOUSLY REMOVED FWD CARGO DOOR UPPER SCUFF PLATE. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 046-0001:5331-01297-01C/002 00616 ACCOMPLISHED INSTALLATION REF. NR 241 AND ASSOCIATED ER/A PRI 623164-14. (LP# 0745169)
